Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 5

Hermitian-Einstein connections on polystable parabolic principal Higgs bundles

Pages: 1503 – 1521



Indranil Biswas (Tata Institute of Fundamental Research)

Matthias Stemmler (Tata Institute of Fundamental Research)


Given a smooth complex projective variety $X$ and a smoothdivisor $D$ on $X$, we prove the existence ofHermitian–Einstein connections, with respect to aPoincaré-type metric on $X \setminus D$, on polystableparabolic principal Higgs bundles with parabolic structureover $D$, satisfying certain conditions on their restrictionto $D$.

Full Text (PDF format)